# SDR ASAA2015040211237

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,050 hours, 9,629 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7178
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 49,989 hours, 17,762 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, NO N2 ROTATION WITH START SWITCH IN GROUND.  ACFT GROUNDED. REPLACED NR 2 ENGINE START VALVE, REF  MM 80-11-03-400-801-F00.  OPS CHECK NORMAL.
